# SDR GTIA000023

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY MEGAPHONES NOT PLACARDED ' EMERGENCY USE ONLY.  INSTALLED 'EMERGENCY USE ONLY' PLACARDS ON EMERGENCY MEGAPHONES AS REQUIRED.(M)
